# SDR GTIA2018072602769

- Difficulty date: July 26, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N650NK
- Make and model: Airbus A320-232
- Aircraft serial: 7724
- Aircraft time: 3,529 hours, 4,170 cycles
- System (JASC): 4990 · APU Oil System
- Part: Packing
- Condition: Damaged
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FUME EVENT DESCENDING THROUGH 12,000. ACCOMPLISHED TSM 05-50-00-810-831-A, FOUND FCU ON APU LEAKING OIL. R&R FCU PACKING IAW 49-32-11. LEAK CHECK OK AND ACCOMPLISHED DECONTAMINATION OF THE ECS IAW AMM 21-00-00, R&R RECIRCULATION FILTERS IAW AMM 21-21-41 AND R&R OZONE FILTERS IAW AMM 21-51-41. NO CONTAMINTATION PRECENT AT THIS TIME A/C OK FOR SERVICE.
